Local expansions on graphs
Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 235-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
J. Chartonik 1 ; S. Miklos 1
@article{10_4064_fm_113_3_235_252,
author = {J. Chartonik and S. Miklos},
title = {Local expansions on graphs},
journal = {Fundamenta Mathematicae},
pages = {235--252},
year = {1981},
volume = {113},
number = {3},
doi = {10.4064/fm-113-3-235-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-113-3-235-252/}
}
J. Chartonik; S. Miklos. Local expansions on graphs. Fundamenta Mathematicae, Tome 113 (1981) no. 3, pp. 235-252. doi: 10.4064/fm-113-3-235-252
Cité par Sources :